# SDR SCNA20240310124

- Difficulty date: July 21, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8
- Aircraft serial: 28237
- Aircraft time: 64,832 hours, 24,837 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rws 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 73974 NR00029: INITIAL INSPECTION : CRACK ON WEB AT REAR SPAR STA.280 APPROX OF RH WING. - - RESOLUTION: WEB AT REAR SPAR STA 280 APROX OF RH WING WAS REPLACED PER B737-800 SRM 51-40-02-0G-0
